Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on a theorem of E. A. Robinson on sums of stationary random variables


Author: Bernard W. Roos
Journal: Proc. Amer. Math. Soc. 12 (1961), 880-882
MSC: Primary 60.50
MathSciNet review: 0137149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0137149-2
PII: S 0002-9939(1961)0137149-2
Article copyright: © Copyright 1961 American Mathematical Society